New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
off depo
14 Replies
belinda - December 16

hi.. i have come off the depo just a week ago because of some horrible smell in my vagina. don't know what's causing it but i'm sure it has something to do with depo. it's been a week and i still have this bad odor inside. any advice you can give? please help..

 

eunice - December 16

it could be yeast infection. does it smells like fish or something? see a doctor for treatment.

 

belinda - December 17

yes it smells like fish and itchy. are you sure it's a yeast infection? how can i treat this?

 

geraldine - December 17

based on your description, yes it's a yeast infection. talk to your doctor for further explanation and treatment.

 

olivia - December 17

i don't think it has something to do with depo. yeast infection happen sometimes in our lives. you may have infected for some other reasons. or maybe something has triggered it.

 

isabel - December 17

the MAP works just like the regular pill, it prevents ovulation. but it also works by preventing implantation. it should not be taken in large doses because it may cause nausea or vomiting.

 

phoebe - December 17

i agree! Yeast live on your skin all the time and yeast infections just happen anytime without any warning. hygiene plays a big part so we must be very keen to that!!!

 

hale - December 17

yeast infection can be treated any time you want. a lot of home remedies that you can consider not to mention over the counter medications and there are herbals too. the choice is your to make.

 

fiona - December 17

thanks for the information! unfortunately, as much as i want to, i don't think i could open this up with my doctor. too embarrassing! can you just at least share info on how you treated yours? thanks!

 

rhea - December 18

you don't have to be embarrased, believe me they've heard more than that. treatment varies from person to person. what may work from others may not do for you. it is still best to address your problem to your doctor.

 

maggie - December 18

try over-the-counter suppositories. i recommend you take monistat, it will helped!

 

garnett - December 18

i think the shot is causing your yeast infection. my friend used to have that regularly during shot. but as soon as she went off everything went better.

 

rechelle - December 18

as far as i know, the only time you get yeast infection while on depo is when you have stayed with it for longer years. drop of estrogen level because of the amount of time you have been on depo that cause yeast infection.

 

krizzy - December 18

there is a little chance to everything. a little chance you get infection because of depo, a little chance because of pill, a little chance because of lifestyle, a little chance because of hygiene, a little chance because food you eat. a little chance to everything. :)

 

gera - December 19

well just like you've said, it happens to everyone and anytime. so it is not impossible to happen during depo.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question